Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/1089
Title: Ideal jets falling under gravity
Authors: Dias, Frederic 
Christodoulides, Paul 
Issue Date: 1991
Publisher: The American Institute of Physics
Source: Phys. Fluids, Volume 3, Issue 7, pp. 1711
Abstract: Steady two-dimensional jets of an inviscid and incompressible fluid emerging from a nozzle and falling under gravity are calculated numerically by series truncation. The nozzle is aimed at an angle beta above the horizontal. It is shown that there are flows for all values of beta between 0° and 90° and for all values of the Froude number F. Local solutions are constructed to describe the limiting behavior of the flows as F-->0 and as F-->[infinity]. The problem of a uniform free stream hitting a vertical wall, rising, and forming a jet that falls back upon the oncoming stream is also solved. It is shown that solutions exist only for Froude numbers greater than 2.96.
URI: http://ktisis.cut.ac.cy/handle/10488/1089
DOI: 10.1063/1.857950
Rights: © The American Institute of Physics.
Appears in Collections:Άρθρα/Articles

Show full item record

WEB OF SCIENCETM
Citations 20

13
checked on May 24, 2017

Page view(s)

7
Last Week
1
Last month
checked on May 25, 2017

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons